# SDR YENA2020081700424

- Difficulty date: August 11, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N559JB
- Make and model: Airbus A320-232
- Aircraft serial: 1917
- Aircraft time: 69,593 hours, 24,739 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Track
- Condition: Failed
- Location: Te Flaps
- Part time: 69,600 hours, 24,738 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

FLT 789, EMERGENCY DECLARED. ON APPROACH TO LANDING RECEIVED A FLAPS FAULT WHEN GOING FROM FLAP 1 TO FLAP 2. SLATS DEPLOYED BUT FLAPS DID NOT.  ECAM RECYCLE DID NOT WORK. NORMAL LANDING WITHOUT FLAPS.   R & R THE FLAP TRACK IAW AMM 27-54-49 & ADJUSTED FLAP TRACK IAW AMM 27-54-00.   VERIFIED FLAP RIGGING IAW AMM 27-54-00.   PERFORMED AN OPS CHECK OF THE PPUS ON THE CFDS IAW 27-54-49.   PERFORMED OPERATIONAL TEST IAW AMM 27-54-00.
